Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-21-2009, 07:14 PM
par3piper par3piper is offline
Junior Member
 
Join Date: Jan 2009
Location: Pennsylvania
Posts: 2
Red face Pain in joints...

Hello,
I have stage 2/3 breast cancer, had chemo and radiation, then had herceptin, then tamoxifen. I am now on aromasin and experience the joint pain. My day begins with getting up on my feet and hardly being able to walk. After I am up and moving for about a half hour, I start to loosen up and feel pretty good. I go to work and feel fine..my feet hurt somewhat. When I leave from work to drive home 30 minutes, my legs start to stiffen up. I get out of the car and can hardly move. I am 49 and feel like 80 when I get like that. In the evening, sometimes my husband and I go downstairs and enjoy the evening by the fireplace watching TV. When it's time to come up the stairs, I have to literally pull myself up the railing. It has been several months since I have been on this drug and I will withstand it knowing the benefits of it. Also, for those of you with acid reflux......... I did have that as well, but when I stopped taking so much of the ibuprofen, the reflux seemed to go away. I haven't had it in months. Best Wishes to All of You....

Last edited by par3piper; 01-22-2009 at 02:01 PM.
Reply With Quote
  #2  
Old 01-31-2009, 10:33 PM
Jackie Jackie is offline
Junior Member
 
Join Date: Jan 2009
Posts: 1
Default Reply to Par3piper

I so appreciated your comments. I was diagnoised with B.C. in March 2008. Stage 1, had a masetomy (i can't spell), followed by 4 treatments of Chemo. Went on Femara in August, and in December started experiencing notable pain in my thumb and index finger. Saw my onocologist last Monday, who has now switched me to Aromasin. I am to start that drug in 10 days. After I discovered the B.C. i went into depression, and with treatment side effects i lost about 25 pounds. i have now gained it all back thanks to the Femara. I am 58 years old, married almost 40 years. My body is also very stiff in the morning, and it takes me time to get going. Once i get started however, i'm good to go! At work if i sit more than 30 minutes at my desk, when i stand up an need the support of my desk or either the arms of my chair to balance and get my footing. when i ride home from work in the evening, which can be up to a 45 min commute, when i get out of the car i have to hoist myself up on what ever i can find. once i was hoisting myself up some stairs in an office building, and by mistake pull the rail from the wall, how embarrasing! At times i am depressed, if its not all the side effects, it's worrying about the Cancer coming back. It helps to read stories from other ladies who struggle to have a normal life after diagnoises and treatment. Your comments help me to see that i am not alone in my struggle. Thank you!

Last edited by Jackie; 01-31-2009 at 10:35 PM.
Reply With Quote
  #3  
Old 03-24-2009, 01:52 PM
par3piper par3piper is offline
Junior Member
 
Join Date: Jan 2009
Location: Pennsylvania
Posts: 2
Wink

Hi Jackie, You are going to do great! I was diagnosed with breast cancer in June of 2006. I cried everyday for three months. It was very depressing for me. Now, almost three years later, it's just a big pain in my butt. Today, I am on the computer trying to decide whether to change from the Aromasin back to the Tomoxifen. My oncologist switched me from the Aromasin to one of the sister drugs, but I still don't like the side effects. My surgeon says it's a no brainer. He thinks I should go ahead and switch back to the Tamoxifen. Right now, the aches and swelling in my feet are too much. I took my last pill yesterday and I believe I'm going to call in a switcheroo today. I also had carpal tunnel syndrome over 20 years ago. I had never been operated on though. Now, since I am on the Aromasin, it has come back. So now Jackie, since you have brightened my day about your story of pulling the handrail out of the wall (Ha Ha), I feel much better about switching to the Tomoxifen. I could see where that could happen to me one day. I am going back to the days when I could get around...... Thanks and take care.
Debbie
par3piper@comcast.net
Reply With Quote
Reply

Bookmarks

Tags
aromasin, ibuprofen

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:44 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.